# SDR ANCF2017071701

- Difficulty date: July 17, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N973AV
- Make and model: Airbus A330-243
- Aircraft serial: 1073
- Aircraft time: 37,224 hours, 6,546 cycles
- Engine: Rroyce RB211*
- Engine time: 29,967 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT, THE NR 2 ENGINE WARNING MESSAGE FOR THE NR 2 ENG CONTROL SYS 2 FAULT AND  ENGINE SUDDENLY  SHUT OFF.   DECLARED IN EMERGENCY AND ACCOMPLISH AN EMERGENCY LANDING.  REMOVED THE ENGINE.
